# SDR SWAA2022030445667

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT TIE DOWN PLATE LOWER SURFACE CORRODED / RECIEVED NEW TIE DOWN PLATE FOR AFT CARGO INSTALLED IN AFT CARGO IAW SRM 51-40-02 FILET SEALED IAW AMM 51-31-00-390-804
